Proceedings of the Japan Academy, Series A, Mathematical Sciences

Gröbner deformations of regular holonomic systems

Mutsumi Saito, Bernd Sturmfels, and Nobuki Takayama

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 74, Number 7 (1998), 111-113.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Saito, Mutsumi; Sturmfels, Bernd; Takayama, Nobuki. Gröbner deformations of regular holonomic systems. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 7, 111--113. doi:10.3792/pjaa.74.111.

Export citation


  • [1] A. Assi, F. J. Castro-Jimenez, and M. Granger: The standard fan of a Z)-module. preprint (1998).
  • [2] A. Borel, P.-P. Grivel, B. Kaup, A. Haefliger, B. Malgrange, and F. Ehlers : Algebraic Z)-modules. Academic Press, Boston (1987).
  • [3] F. Castro: These de 3eme cycle. Universite de Paris 7 (1984).
  • [4] P. Deligne : Equations differentielles a points singuliers reguliers. Lecture Notes in Math., 163, Springer-Verlag (1970).
  • [5] O. Gabber: The integrability of the characteristic variety. American Journal of Mathematics, 103, 445-468 (1981).
  • [6] A. Galligo: Some algorithmic questions on ideals of differential operators. EUROCAL'85, Springer Lecture Notes in Computer Science, 204, 413-421 (1985).
  • [7] S. Hosono, B. H. Lian, and S.-T. Yau: GKZ-gener-alized hypergeometric systems in mirror symmetry of Calabi-Yau hypersurfaces. Comm. Math. Phys., 182, 535-577 (1996).
  • [8] M. Kashiwara : Vanishing cycle sheaves and holonomic systems of differential equations. Algebraic Geometry (eds. M. Raynaud and T. Shioda). Springer Lecture Notes in Mathematics, 1016, 134- 142 (1982).
  • [9] M. Kashiwara and T. Kawai: On holonomic systems of microdifferential equations. III-Systems with regular singularities, Publ. RIMS. Kyoto Univ., 17, 813-979 (1981).
  • [10] T. Mora: Grobner duality and multiple points in linearly general position. Proc. Amer. Math. Soc, 125, 1273-1282 (1997).
  • [11] B. Mourrain: Isolated points, duality and residues. Algorithms for algebra, Eindhoven (1996). J. Pure Appl. Algebra, 117/118, 469-493 (1997).
  • [12] T. Oaku: Computation of the characteristic variety arid the singular locus of a system of differential equations with polynomial coefficients. Japan J. Industr. Appl. Math., 11, 485-497 (1994).
  • [13] T. Oaku and N. Takayama: Algorithms for D-modules-Restrictions, tensor product, localization and algebraic local cohomology groups. Math. AG/9805006 (1998).
  • [14] M. Sato, T. Kawai, and M. Kashiwara: Microfunc-tions and pseudodifferential equations. Springer Lecture Notes in Mathematics, 287 (1973).
  • [15] M. Saito, B. Sturmfels, and N. Takayama: Grobner deformations of hypergeometric differential equations (in preparation).